MathSciNet Relay Station
MathSciNet bibliographic data
MR2343862 (2009c:92041) 92E20 (34C12)
De Leenheer, Patrick; Angeli, David; Sontag, Eduardo D. Monotone chemical reaction networks. J. Math. Chem. 41 (2007), no. 3, 295–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement